# SDR SWIA20250418308

- Difficulty date: March 8, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 37,136 hours, 38,349 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM STOP FITTINGS, 2EA ON THE SILL, ARE CORRODED (MARKED)  (C-CHECK RO 04/17/2025)REMOVED  CORROSION FROM 2EA LOWER STOP FITTINGS FROM AFT CARGO DOOR SILL.REF CRJ 200 SRM 51-21-06 REPAIRED PER REO 601R-53-61-8310 REV - - DATED 2025-04-03. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. OP CHECK GOOD. FITS AND CLEARANCE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS.
